Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the distance between zeroes and the limit-point problem


Author: Ju Rang Yan
Journal: Proc. Amer. Math. Soc. 107 (1989), 971-975
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1989-0984825-5
MathSciNet review: 984825
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the oscillatory equation $ x''(t) + q(t)x(t) = 0$, we prove some new results on the distance between consecutive zeroes and answer the questions raised by Everitt, Giertz and Weidmann [3] and by Patula [5] respectively and show that a counterexample given by Butler and Rao [1] is incorrect.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0984825-5
Keywords: Linear differential equation, limit point, distance between consecutive zeroes
Article copyright: © Copyright 1989 American Mathematical Society